Elements of Intuitionistic Analysis II

The Stone‐Weierstrass Theorem and Ascoli's Theorem

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)501-508
JournalZeitschrift für Mathematische Logik und Grundlagen der Mathematik
Volume22
Issue number1
DOIs
Publication statusPublished - 1976
Externally publishedYes

Cite this

@article{4e6903114d3d41d49fa112b8b73f3bab,
title = "Elements of Intuitionistic Analysis II: The Stone‐Weierstrass Theorem and Ascoli's Theorem",
author = "{de Swart}, Harrie",
year = "1976",
doi = "10.1002/malq.19760220158",
language = "English",
volume = "22",
pages = "501--508",
journal = "Zeitschrift f{\"u}r Mathematische Logik und Grundlagen der Mathematik",
issn = "0044-3050",
number = "1",

}

Elements of Intuitionistic Analysis II : The Stone‐Weierstrass Theorem and Ascoli's Theorem. / de Swart, Harrie.

In: Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, Vol. 22, No. 1, 1976, p. 501-508.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Elements of Intuitionistic Analysis II

T2 - The Stone‐Weierstrass Theorem and Ascoli's Theorem

AU - de Swart, Harrie

PY - 1976

Y1 - 1976

U2 - 10.1002/malq.19760220158

DO - 10.1002/malq.19760220158

M3 - Article

VL - 22

SP - 501

EP - 508

JO - Zeitschrift für Mathematische Logik und Grundlagen der Mathematik

JF - Zeitschrift für Mathematische Logik und Grundlagen der Mathematik

SN - 0044-3050

IS - 1

ER -